MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; CABG-PUMP-LF

MEDLINE INDUSTRIES LP; CABG-PUMP-LF
Catalog Number DYNJ76106C
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on 2/11 during a cabg, a "root cannula was placed into the aorta, surgeon was trying to screw off the top but wouldn't unscrew.Used 2 criles to unscrew the luer lock.Once free, attempted to withdraw the needle from cannula however the needle would not pass through due to a piece of plastic that was stuck in the cannula".The facility continued to state that the staff "removed the cannula from the aorta, sequestered on the sterile field to ensure all pieces were accounted for".Another aortic root cannula was opened in the field and used without any issues.There was a slight increase in length of surgery (about 5 minutes).The facility stated there was no harm to the patient and that the procedure was completed.The sample is not available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on 2/11 during a cabg, a "root cannula was placed into the aorta, surgeon was trying to screw off the top but wouldn't unscrew.Used 2 criles to unscrew the luer lock.Once free, attempted to withdraw the needle from cannula however the needle would not pass through due to a piece of plastic that was stuck in the cannula".

Common Device Name
CABG-PUMP-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21573766
Report Number1423395-2025-00027
Device Sequence Number20919607
Product Code OEZ
UDI-Device Identifier10195327362591
UDI-Public10195327362591
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/28/2026
Device Catalogue NumberDYNJ76106C
Device Lot Number24GDB342
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Initial Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale
Patient Weight64 KG